# SDR 98FDEA00732

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498138
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 144 BS 380+12, STR 23 LT UPPER FLANGE OF STRINGER IS DENTED.  *S/D*  REPAIRED STR IAW FEDEX SRM 53-10-3, FEDEX EA 7-5310-43152.
